MathSciNet Relay Station
MathSciNet bibliographic data
MR2600917 (2011e:41037) 41A36 (33D15 39A13 44A60)
Mahmudov, Nazim The moments for $q$-Bernstein operators in the case $0<q<1$. Numer. Algorithms 53 (2010), no. 4, 439–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement